# SDR FDEA201311282888

- Difficulty date: November 28, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 44,193 hours, 19,759 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Abnormal
- Location: Autothrust Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHEN TAKEOFF THRUST APPLIED & TOGA SELECTED ATS  LEVER TRIPPED OFF.  LOW SPEED REJECT ACCOMPLISHED ECAM ATTEMPTED NO HELP.  REMOVED AND REPLACED THRUST CONTROL COMPUTER PRECAUTIONARY PER A310-200 M/M REF 22-35-34   -04-01. PERFORMED SUCCESSFUL AFS/LAND TEST PER A310-200 M/M REF 22-40-00-5.
